EMRE TAŞ
(Ahi Evran Üniversitesi, Matematik Bölümü, Kırşehir, Türkiye)
Yıl: 2016Cilt: 65Sayı: 1ISSN: 1303-5991 / 2618-6470Sayfa Aralığı: 187 - 195İngilizce

99 5
SOME RESULTS CONCERNING MASTROIANNI OPERATORS BY POWER SERIES METHOD
Fen > Temel Bilimler > Matematik
Fen > Temel Bilimler > İstatistik ve Olasılık
DergiAraştırma MakalesiErişime Açık
  • O. Agratini and B. Della Vecchia, Mastroianni operators revisited, Facta Univ. Ser. Math. Inform 19 (2004), 53-63.
  • F. Altomare and M. Campiti, Korovkin-type approximation theory and its applications, De Gruyter Studies in Mathematics, 17, Walter de Gruyter Co., Berlin (1994).
  • F. Altomare, Korovkin-type theorems and approximation by positive linear operators, Surv. Approx. Theory, 5 (2010), 92-164.
  • O. G. Atlihan and C. Orhan, Matrix summability and positive linear operators, Positivity 11 (2007), 387-398.
  • J. Boos, Classical and Modern Methods in Summability, Oxford University Press (2000).
  • P. L. Butzer and H. Berens, Semi-groups of operators and approximation, Die Grundlehren der Mathematischen Wissenschaften, 145, Springer, New York, (1967).
  • O. Duman, M. K. Khan and C. Orhan, A statistical convergence of approximating operators, Math. Inequal. Appl. 6 (2003), 689-699.
  • O. Duman, Summability process by Mastroianni operators and their generalizations, Mediterr. J. Math. 12 (2015), 21-35.
  • A. Holhos, Uniform approximation of functions by Bernstein-Stancu operators, Carpathian J. Math. 31 (2015), 205-212.
  • A. D. Gadjiev and C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math. 32 (2002), 129-138.
  • P. P. Korovkin, Linear Operators and Approximation Theory, Hindustan Publ. Co., Delhi, (1960).
  • W. Kratz and U. Stadtmüller, Tauberian theorems for Jp-summability, J. Math. Anal. Appl. (1989), 362-371.
  • G. Mastroianni, On a linear positive operator, Rend. Acad. Sci. Fis. Mat. Napoli 46 (1979), 176.
  • A. J. López-Moreno and J. M. Latorre-Palacios, Localization results for generalized Baskakov/Mastroianni and composite operators, J. Math. Anal. Appl. 380 (2011), 425-439.
  • A. J. López-Moreno, J. Martínez-Moreno and F. Muñ oz-Delgado and J. M. Quesada, Some properties of linear positive operators de...ned in terms of ...nite diğerences. Multivariate approximation and interpolation with applications (Almuñécar, 2001) 87-96, Monogr. Real
  • Acad. Ci. Exact. Fís.-Quím. Nat. Zaragoza, 20, Acad. Cienc. Exact. Fís. Quím. Nat. Zaragoza, Zaragoza (2002).
  • U. Stadtmüller and A. Tali, On certain families of generalized Nörlund methods and power series methods, J. Math. Anal. Appl. 238 (1999), 44-66.

TÜBİTAK ULAKBİM Ulusal Akademik Ağ ve Bilgi Merkezi Cahit Arf Bilgi Merkezi © 2019 Tüm Hakları Saklıdır.